# SDR CA140627008

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,127 hours
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF WAS INITIATED FOLLOWING THE VISUAL AND AUDIO FROM THE MASTER WARNING.  BY THE TIME THE AIRPLANE CAME TO A FULL STOP THERE WERE NO CAUTION OR ADVISORY LIGHTS LEFT ON THE PANEL TO IDENTIFY THE CAUSE OF THE MASTER WARNING. TOWER WAS ADVISED THAT NO EMERGENCY VEHICLES WERE REQUIRED.  PASSENGERS WERE OFFLOADED WITH NO INCIDENTS.  MAINTENANCE CHECKED ALL PSEU INDUCTANCE READINGS WITH NO FAULTS FOUND.  ALL DOORS INSPECTED AND NO FAULTS FOUND.  ACFT RETURNED TO SERVICE.
